Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Brain damage, kidney? I don't know whats wrong :/?
Carter1991 posted:
Brain damage, kidney? I don't know whats wrong ?[br>Hi, I have been having headaches lately and have been severely stressed, i have been prescribed diazepam, I took 3-4 pills 5mg in the past 2 weeks and I do not feel anxious anymore. But I am worried about my health. My pupils seem a lot larger than usual in the past week, especially in the dark obviously but they are even bigger than usual. Also I have very visible veins in the last 2 weeks and I get stinging pain in arms-joints-abdominal and legs. [br>I had blood tests and the doc said they were fine and he thinks its from anxiety. But I have a headache every single day lately all day. Also sometimes my vision is a bit blurry-snowy.
cardiostarusa1 responded:

Stress and/or anxiety can cause various symptoms, even wreaking havoc on the entire body, and the effects can linger on even long after the event(s) that caused it have ended.

......"and he thinks it's from anxiety.

Keep pursuing this matter until you are 100% confident/satisfied with the diagnosis, treatment and prognosis.

Best of luck down the road of life

Take care,


WebMD member (since 8/99)





The Heart: (Human Anatomy) Pictures, Definition, Location in the Body and Heart Problems


Heart info, cardiac tests (commonly performed, mainstream types) info, actual diagnostic images.



"Be a questioning patient. TALK to your DOCTOR and ASK QUESTIONS. Studies show that patients who ask the most questions, and are most assertive, get the best results. Be vigilant and speak up!"

- Charles Inlander, People's Medical Society


It's your there.

. .

WebMD/WebMD forums does not provide medical, diagnosis or treatment.

Helpful Tips

Mediterranean DietGuest Expert
The Mediterranean diet has long been recognized as a booster of heart health. It is linked to lower risks of heart disease, stroke, ... More
Was this Helpful?
11 of 12 found this helpful

Expert Blog

The Heart Beat - James Beckerman, MD, FACC

Dr. James Beckerman shares how small, livable lifestyle changes can have a real impact on your risk of heart attack and stroke...Read More

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health General and Consultative Heart Care Center